Generators for H-invariant prime ideals in O-q(M-m,M-p(C))

Launois, S. (2004) Generators for H-invariant prime ideals in O-q(M-m,M-p(C)). Proceedings of The Edinburgh Mathematical Society, 47 (1). pp. 163-190. ISSN 0013-0915. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1017/S0013091502000718

Abstract

It is known that, for generic q, the H-invariant prime ideals in O-q(M-m,M-p(C)) are generated by quantum minors (see S. Launois, Les ideaux premiers invariants de O-q(M-m,M-p(C)), J. Alg., in press). In this paper, m and p being given, we construct an algorithm which computes a generating set of quantum minors for each H-invariant prime ideal in O-q(M-m,M-p(C)). We also describe, in the general case, an explicit generating set of quantum minors for some particular H-invariant prime ideals in O-q(M-m,M-p(C)). In particular, if (Y-i,Y-alpha)((i,alpha)is an element of[1,m]x[1,p]) denotes the matrix of the canonical generators of O-q(M-m,M-p(C)), we prove that, if u greater than or equal to 3, the ideal in O-q(M-m,M-p(C)) generated by Y-1,Y-p and the u x u quantum minors is prime. This result allows Lenagan and Rigal to show that the quantum determinantal factor rings of O-q(M-m,M-p(C)) are maximal orders (see T. H. Lenagan and L.

Item Type: Article
Uncontrolled keywords: quantum matrices; quantum minors; prime ideals; quantum determinantal ideals; deleting-derivations algorithms
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Stephane Launois
Date Deposited: 24 Sep 2008 16:41
Last Modified: 14 Jan 2010 14:27
Resource URI: http://kar.kent.ac.uk/id/eprint/7407 (The current URI for this page, for reference purposes)
  • Depositors only (login required):